# SDR RIVA020308L

- Difficulty date: March 8, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N362PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21106
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQY - FOUND LEFT OUTBOARD FORE FLAP TRAILING EDGE DAMAGE APPROX 2 INCH BY 5 INCH AT WS 491.  CUT OUT DAMAGED AREA.  FILLED VOID AREA.  FABRICATED UPPER AND LOWER SKIN DOUBLERS.  TREATED PRIMED PER EO NR 01-298 WITH APPROVED 8110-3.  APPRECIABLE WEIGHT ADDED BY THIS REPAIR .200 LB AT WS 491.  (M)
